# SDR P2EA00037

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 286.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, CORROSION ON VERTICAL STIFFENER (FLOORBEAM) AT BS 286.5 LBL 18 FROM WL 154 TO WL 194.  FABRICATED VERTICAL STIFFENER IAW COOPESA EO NR COO-3-53-074-00 AND SRM 51-10-0 PAGE 5.  REMOVED AND REPLACED VERTICAL STIFFENER IAW SRM 51-30-2.  (M)
